# SDR SWAA2024071690670

- Difficulty date: May 28, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET LOCATED BS 540 AIR CONDITIONING BLEED DUCT RT SIDE 2024-345627<[01] REPLACED BRACKET LOCATED BS 540 AIR CONDITIONING BLEED DUCT RT SIDE IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02-0G-0;DWG 212A1101 SHEET 3 REV -.TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:B20189527 DUE DATE:28-JUN-24.;[02] REPLACED BRACKET LOCATED BS 540 AIR CONDITIONING BLEED DUCT RT SIDE IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02-0G-0;DWG 212A1101 SHEET 3 REV -.TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:B20189527 DUE DATE:28-JUN-24.;[03] CORRECTED STEP 1. REPLACED BRACKET LOCATED BS 540 AIR CONDITIONING BLEED DUCT RT SIDE IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02-0G-0;DWG 212A1101 SHEET 3 REV -.TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:B20189527 DUE DATE:28-JUN-24 AND TORQUE WRENCH P/N:QD150 S/N:0612058996 DUE DATE:02-APR-25.;[04] CORRECTED STEP 2  REPLACED BRACKET LOCATED BS 540 AIR CONDITIONING BLEED DUCT RT SIDE IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02-0G-0;DWG 212A1101 SHEET 3 REV -.TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:B20189527 DUE DATE:28-JUN-24 AND TORQUE WRENCH P/N:QD150 S/N:0612058996 DUE DATE:02-APR-25.
